# SDR AWXA200200925

- Difficulty date: September 7, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 543,331 hours, 34,878 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 311A14509
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1 1/8" CRACK WAS FOUND ON FLANGE OF #1 NACELLE ACCESS PANEL 5727L. MAINTENANCE STOP DRILLED HOLES AND PERFORMED A HFEC INSPECTION TO VERIFY CRACKS WERE CONTAINED; REMOVED NECESSARY FASTENERS; FABRICATED A REPAIR DOUBLER, AND INSTALLED REPAIR PARTS IAW AWA E.R. 03-5433-00340-DL1.
